top of page
Pack of 2 for the UPC: 300450449108
Each packet contains single dose of medicine. Sanitary because no one touches it except the person taking it. Works fast on your headache and won't damage your stomach the way aspirin or even ibuprofen can. Reduces fever. Temporarily relieves minor aches and pains from headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache and premenstrual and menstrual cramps.
For Adults
Pain Reliever
Fever Reducer
Contains No Aspirin
1 00 count box
Pure pain relief
Works fast on your headache
50 Pouches of 2 caplets each: 500mg each
Ingredients:  Active Ingredients:  Acetaminophen 500 mg (Pain Reliever/Fever Reducer)Inactive Ingredients:  Carnauba Wax, Castor Oil, FD&C Red #40 Aluminum Lake, Hypromellose, Magnesium Stearate, Polethylene Glycol, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide

TYLENOL CAPLETS 2CT CAP EXTRA STRENGTH BOX

SKU: 83850128
$0.40Price
Quantity
  • 94187270035
  • 25 per case
bottom of page